MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number LONG-G1
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to maintenance deficiency.(b)(4).
 
Event or Problem Description
It was reported that during pretesting, it was observed that the attachment device would not lock.It was reported that there were no delays to the surgical procedure and a spare device was available for use.During service and evaluation, it was determined that the device had excessive noise, component damage, color band chipping/fading, and bearing damage.It was further determined that the device failed pre-test for visual and vibration assessments.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
11CM LONG ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10525990
Report Number1045834-2020-01483
Device Sequence Number19612645
Product Code HBC
UDI-Device Identifier00845384016335
UDI-Public00845384016335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLONG-G1
Device Catalogue NumberLONG-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1